MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LCP(TM) DISTAL RADIUS PLATE VOLAR/LEFT-LONG; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LCP(TM) DISTAL RADIUS PLATE VOLAR/LEFT-LONG; PLATE,FIXATION,BONE
Model Number 442.492
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device code: hwc.Device is not expected to be returned for manufacturer review/investigation.Patient code (b)(4) used to capture additional medical/surgical intervention required.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review is pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was implanted with a synthes titanium (ti) locking compression plate (lcp) distal radius plate volar/left-long, four (4) unknown 2.4mm ti locking screws, and four (4) unknown 2.4mm titanium cortex screws to treat an unknown radius fracture on an unknown date in 2017.On an unknown date postoperatively, it was identified that the plate had bent and there was a dorsal displacement of the fracture, identified on preoperative x-rays.On (b)(6) 2017, the patient was returned to the operating room where the implants were removed intact and the patient was revised using a different synthes device.Patient outcome was not reported.Concomitant devices reported: 2.4mm ti locking screws (part# unknown, lot# unknown, quantity 4), 2.4mm ti cortex screws (part# unknown, lot# unknown, quantity 4), this report is for one (1) ti lcp(tm) distal radius plate ti lcp(tm) distal radius plate.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Dhr review was completed.Part no.: 442.492 lot no.: 9123424 manufacturing location: (b)(4).Release to warehouse date: 27.Aug.2014 no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI LCP(TM) DISTAL RADIUS PLATE VOLAR/LEFT-LONG
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7195998
Report Number2939274-2018-50291
Device Sequence Number917937
Product Code HRS
UDI-Device Identifier10886982222893
UDI-Public(01)10886982222893(10)9123424
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K091644
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number442.492
Device Catalogue Number442.492
Device Lot Number9123424
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2017
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date01/16/2018
Supplement Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;